# SDR COMA0760310

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 13,767 hours, 12,448 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED ON WEIGHT OFF GEAR, A/C RETURNED TO ABE AND LANDED SAFELY.  REPLACED THE ADG GCU.
